MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. OES CYSTONEPHROFIBERSCOPE

AIZU OLYMPUS CO., LTD. OES CYSTONEPHROFIBERSCOPE
Model Number CYF-5A
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the cystonephrofiberscope damaged externally.There were no reports of patient harm.

Brand Name
OES CYSTONEPHROFIBERSCOPE
Common Device Name
CYSTONEPHROFIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20771524
Report Number9610595-2024-23686
Device Sequence Number20834170
Product Code FAJ
UDI-Device Identifier04953170286964
UDI-Public04953170286964
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K032092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCYF-5A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown